| Model Number |
AR-TL08E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the video adapter had a blurry image.The issue occurred during service / maintenance (not in a clinical setting).There were no reports of patient involvement.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, g3, h2, h3, h6, h11.Corrected fields: e1.The device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunction was identified during the device evaluation: the adaptor lens cracked.A root cause could not be identified.Based on the results of the investigation there is cause traced to component failure that led to the adaptor lens cracked malfunction.The specific root cause of the customer reported problem could not be determined at this time.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.